# SDR YENA20110317213

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 33,624 hours, 12,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 040179
- Condition: Discharged
- Location: Cabin
- Part time: 12,283 hours, 4,440 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 528 MCO-EWR, ON GROUND MAINTENANCE CHECK FOUND LT EMERGENCY LIGHT TEST FAIL.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY.  UNIT TEST OK.  EMERGENCY LIGHT TEST PASS.
